# SDR SWIA200412790

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 3,225 hours, 2,721 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 941
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH2 WILL NOT ENGAGE.  REMOVED & REPLACED HSTCA AND HSTCU IAW CRJ MM 27-40-00, OPS CHECKS GOOD.  P/N  7062-3, S/N OFF  943.
